Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Child having high fever that eases with medicines, bumps on back and face,excessive sleepiness. What could be wrong?

My 4 year old is running a fever of 102, which goes down with a fever reducer, but still keeps coming back. The fever started yesterday morning, and then last night he got about 7 small red dots on him. A few were on his back and a few on his face. He would barely eat anything yesterday, and he slept most the day then as well. What do you think could be wrong?
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
your child needs immediate evaluation by an expert
blood tests need to be done
till then continue with fever reducer medicine
meet the doctor

take care
Answered: Wed, 18 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor